# SDR CALA2025012402034

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N27323
- Make and model: Boeing 737-8
- Aircraft serial: 67574
- Aircraft time: 4,417 hours, 1,521 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Sheared
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP ACTUATING MECHANISM MOUNTING BRACKET IS SHEERED OFF AND MISSING.  REMOVED BROKEN HARDWARE. REPLACED LH INBOARD AFT FLAP DRIVE ROD FITTING IAW AMM 27-51-12, AMM 27-51-14, & BOEING DOCUMENT 113A1360DL. FITTING WILL NEED TO BE REINSTALLED WITH SEALANT AT REPAIR STATION.  LOCKED FOR MX FERRY . APPLIED SEALANT TO FITTING DURING CANOE FAIRING REPLACEMENT REF BOEING DOCUMENT 113A1360DL. AND L/P 3601852 REPLACED INBD FLAP SUPPORT FAIRING PER 27-51-18-400-802.
